ISSN Print: 2381-1218  ISSN Online: 2381-1226
Computational and Applied Mathematics Journal  
All Issues
 
 
Volume 4, 2018
Volume 3, 2017
Volume 2, 2016
Volume 1, 2015
No.1 (Feb.) No.2 (Apr.) No.3 (Jun.) No.4 (Aug.)
Vol.4, No.4, Aug. 2018
 
 
 
[01]     
Guoping Zhang,  Xianbing Luo

Computational and Applied Mathematics Journal, Publication Date: Jan. 19, 2019, Pages: 57-64

80 Views Since Jan. 19, 2019     49 Downloads Since Jan. 19, 2019





 
  Join Us
 
  Join as Reviewer
 
  Join Editorial Board
 
Share:
 
 
Submission
 
 
Membership